# SDR KCSA071291

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 74,430 hours, 18,689 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR SILL UPPER CHORD IS CORRODED APPROX AT 1860.
